Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 142, NWS Wichita, KS

August 20, 2007Harper County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 20, 2007, 10:20 PM CDT for Harper County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2007, 10:20 PM CDT (03:20 UTC)
Expired
Aug 20, 2007, 11:00 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Harper County, KS

The radar

The Vance AFB radar (KVNX), 43 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 10:30 PM CDTTSTM WND GST 604 S Corwin, KSWINDS ESTIMATED UP TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 9:45 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 3.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2658 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 210319
SVRICT
KSC077-210400-
/O.NEW.KICT.SV.W.0142.070821T0320Z-070821T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1020 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1100 PM CDT.

* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 75
  MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF CORWIN...OR 13
  MILES SOUTHEAST OF MEDICINE LODGE...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CORWIN...WALDRON.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3723 9835 3699 9835 3699 9803 3714 9807

$$

JAKUB
2 follow-up statements
000 
WWUS53 KICT 210342
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1042 PM CDT MON AUG 20 2007

KSC077-210400-
/O.CON.KICT.SV.W.0142.000000T0000Z-070821T0400Z/
HARPER KS-
1042 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARPER COUNTY UNTIL 1100 PM CDT...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH.  THIS STORM WAS LOCATED NEAR CORWIN...OR 13 MILES
SOUTHWEST OF ANTHONY...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR WALDRON BY 1050 PM CDT.

THE TOWN OF CORWIN IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING 
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY 
FROM WINDOWS.

LAT...LON 3723 9835 3699 9835 3699 9803 3714 9807

$$

JAKUB
000 
WWUS53 KICT 210359
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT MON AUG 20 2007

KSC077-210408-
/O.EXP.KICT.SV.W.0142.000000T0000Z-070821T0400Z/
HARPER KS-
1058 PM CDT MON AUG 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARPER COUNTY 
WILL EXPIRE AT 11 PM...

AT 1053 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO
LONGER POSED AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 11 PM. STRONG GUSTY WINDS 
OF 40 TO 50 MPH WILL STILL BE POSSIBLE.

LAT...LON 3723 9835 3699 9835 3699 9803 3714 9807

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:23 PM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Aug 20, 3:23 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT MON AUG 20 2007

.DISCUSSION...
FORECAST CHALLENGES/CONCERNS FOCUS AROUND THUNDERSTORMS CHANCES OVER
THE NEXT SEVERAL DAYS...ALONG WITH HEAT/HUMIDITY.

WILL ALLOW HEAT ADVISORY TO RUN THROUGH 7PM THIS EVENING FOR CENTRAL
KS...DUE TO 70+ DEGREE DEWPOINTS POOLING ALONG AND TO THE SOUTH OF A
QUASI-STATIONARY FRONTAL BOUNDARY...CREATING 105-108 DEGREE HEAT
INDICES. REPEAT SCENARIO COULD OCCUR ON TUESDAY...BUT WILL ALLOW
NIGHT SHIFT TO EVALUATE FURTHER FOR POTENTIAL HEAT ADVISORY
ISSUANCE.

THUNDERSTORM ACTIVITY NORTHWEST OF THE FORECAST AREA IS DEVELOPING
ALONG A QUASI-STATIONARY FRONTAL BOUNDARY...BEING AIDED BY THE
SOUTHERN FRINGE OF AN IMPRESSIVE NORTHERN PLAINS SHORTWAVE.
ANTICIPATING THIS ACTIVITY TO AFFECT PORTIONS OF CENTRAL KS MAINLY
BEFORE MIDNIGHT. GIVEN WEAK SHEAR...NOT ANTICIPATING WIDESPREAD
SEVERE WEATHER. HOWEVER...HIGH AMOUNTS OF INSTABILITY AND LARGE
LOW-LEVEL DEWPOINT DEPRESSIONS MAY PROMOTE AN ISOLATED TO WIDELY
SCATTERED STRONG/SEVERE STORMS...ALONG WITH LOCALLY HEAVY RAIN.
GIVEN WEAK FORCING/SHEAR...ACTIVITY WILL LIKELY DISSIPATE BY
MIDNIGHT. HOWEVER...IF A STRONG COLD POOL DEVELOPS...ISOLATED
ACTIVITY MAY MAKE IT AS FAR SOUTH AS HUTCHINSON TO HILLSBORO...BUT
WIDESPREAD RAIN/THUNDERSTORMS APPEARS UNLIKELY THAT FAR SOUTH.

FARTHER NORTHEAST...A COMPLEX OR TWO OF STORMS IS ANTICIPATED TO
PROGRESS ACROSS PORTIONS OF NORTHEAST KS/SOUTHEAST NE/NORTHWEST
MO...ALONG NORTHEAST EDGE OF HIGHER LOW-MID LEVEL INSTABILITY POOL
ON NOSE OF LOW-LEVEL JET. THERE IS A SLIGHT CHANCE SOME OF THIS
ACTIVITY COULD CLIP EXTREME NORTHEAST PORTIONS OF THE FORECAST AREA.

MAINLY AFTERNOON/EVENING THUNDERSTORM CHANCES WILL CONTINUE FOR
AREAS MAINLY NORTHWEST OF HUTCHINSON TO HILLSBORO LINE THROUGH
THURSDAY...AS FRONTAL BOUNDARY REMAINS NEARLY QUASI-STATIONARY
ACROSS NORTHWEST KS INTO SOUTHERN/EASTERN NE. STORY WILL BE THE
SAME...WEAK SHEAR/FORCING WILL LIKELY DISSIPATE ACTIVITY BEFORE
MIDNIGHT. MODELS FINALLY PROGRESS THE FRONT SOUTH ACROSS THE
FORECAST AREA SOMETIME FRIDAY/EARLY SATURDAY...IN RESPONSE TO DECENT
SHORTWAVE ENERGY APPROACHING FROM THE WEST. THIS PERIOD LOOKS LIKE
THE BEST CHANCE FOR THUNDERSTORMS ACROSS THE FORECAST AREA OVER THE
NEXT 7 DAYS. ABUNDANT INSTABILITY...MODEST SHEAR AND FORCING MAY
PROMOTE SOME SEVERE STORMS.

AS LONG AS THE FRONTAL BOUNDARY DOES PUSH INTO OKLAHOMA...SATURDAY
AND SUNDAY SHOULD BE GORGEOUS DAYS...WITH LOWER HUMIDITY/TEMPERATURE
VALUES...AS CANADIAN HIGH PRESSURE PROGRESSES ACROSS THE PLAINS. GFS
AND ECMWF HINT AT SHORTWAVE ENERGY DEEPENING OVER THE PACIFIC
NORTHWEST/NORTHERN ROCKIES BY EARLY NEXT WEEK...WHICH SHOULD PROMOTE
WARMING TEMPERATURES AND INCREASING SOUTHERLY FLOW/MOISTURE.
HOWEVER...PRECIPITATION CHANCES SHOULD REMAIN LOW AFTER FRIDAY
NIGHT/EARLY SATURDAY.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    75  94  74  93 /  10  10  10  10
HUTCHINSON      74  97  73  94 /  20  10  10  10
NEWTON          75  94  74  93 /  10  10  10  10
ELDORADO        75  94  74  92 /  10  10  10  10
WINFIELD-KWLD   76  94  74  93 /  10   0  10   0
RUSSELL         73  99  72  96 /  30  20  30  20
GREAT BEND      73  99  72  96 /  30  20  20  20
SALINA          76  98  75  95 /  20  10  20  10
MCPHERSON       75  96  74  94 /  20  10  20  10
COFFEYVILLE     75  94  74  93 /  10   0  10   0
CHANUTE         74  94  73  92 /  10  10  10   0
IOLA            74  94  73  92 /  10  10  10   0
PARSONS-KPPF    74  94  73  93 /  10   0  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>049.

&&
Hazardous weather outlook, Aug 20, 4:15 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT MON AUG 20 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-212215-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
415 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

HEAT INDICES WILL RANGE FROM 105 TO 110 DEGREES ACROSS CENTRAL
KANSAS INTO THIS EVENING. SEE THE LATEST HEAT ADVISORY FOR FURTHER
DETAILS. HEAT INDICES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL
RANGE FROM 100 TO 104 DEGREES.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS CENTRAL
KANSAS...MAINLY NORTHWEST OF A GREAT BEND TO SALINA LINE. A FEW
STORMS MAY BE SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS.
STORMS WILL LIKELY DECREASE IN AREAL COVERAGE AND INTENSITY LATER
THIS EVENING. A FEW ISOLATED STORMS MAY REACH A LINE EXTENDING
FROM ROUGHLY HUTCHINSON TO HILLSBORO BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDICES COULD ONCE AGAIN EXCEED 105 DEGREES ACROSS CENTRAL
KANSAS ON TUESDAY AFTERNOON. LATER SHIFTS MAY DEEM A HEAT
ADVISORY NECESSARY. HEAT INDICES WILL RANGE FROM 100 TO 104
DEGREES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL BE
POSSIBLE ACROSS MAINLY CENTRAL KANSAS TUESDAY AFTERNOON THROUGH
THURSDAY. A FEW OF THESE STORMS COULD BE STRONG TO MARGINALLY
SEVERE.

THUNDERSTORM CHANCES WILL SPREAD SOUTH ACROSS THE REST OF THE AREA
THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH CHANCES LINGERING
ACROSS SOUTHEAST KANSAS ON SATURDAY. SOME OF THE STORMS COULD BE
STRONG TO MARGINALLY SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC/BDK/ADK

In the hours before

Special weather statement, Aug 20, 8:24 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT MON AUG 20 2007

KSZ049-210200-
SALINE-
824 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EXTREME NORTHEAST AND EAST CENTRAL SALINE COUNTY...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SOLOMON...OR 9 MILES WEST OF ABILENE...AND
MOVING SOUTHEAST AT 25 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Aug 20, 8:35 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT MON AUG 20 2007

KSZ032-033-048-210215-
ELLSWORTH-LINCOLN-RUSSELL-
835 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ELLSWORTH...LINCOLN AND RUSSELL COUNTIES...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF DORRANCE...OR 17 MILES EAST
OF RUSSELL...AND MOVING EAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Aug 20, 9:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT MON AUG 20 2007

KSZ048-210300-
ELLSWORTH-
917 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ELLSWORTH COUNTY...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILSON...OR 13 MILES NORTHWEST OF
ELLSWORTH...AND MOVING SOUTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...WINDS TO 40 TO 50 MPH...AND VERY HEAVY
RAINFALL ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 20, 9:51 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
951 PM CDT MON AUG 20 2007

KSZ053-210330-
CHASE-
951 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHASE COUNTY...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STRONG CITY...OR 6 MILES NORTHEAST OF
COTTONWOOD FALLS...AND MOVING SOUTHEAST AT 25 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 20, 10:05 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1005 PM CDT MON AUG 20 2007

KSZ091-210345-
HARPER-
1005 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SOUTHWEST HARPER COUNTY...

AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SHARON...OR 4 MILES SOUTHEAST OF MEDICINE
LODGE...AND MOVING SOUTHEAST AT 30 MPH.

WINDS TO 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT WILL BE AFFECTED ARE...CORWIN AND WALDRON.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 20, 10:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT MON AUG 20 2007

KSZ070-071-210400-
GREENWOOD-WOODSON-
1014 PM CDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREENWOOD AND WOODSON COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM NEAR EMPORIA...AND MOVING SOUTHEAST AT 25 MPH.

STRONG WINDS OF 50 TO 60 MPH COULD OCCUR WITH THIS STORM.

PEOPLE IN EASTERN GREENWOOD AND WOODSON COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE
INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:25 AM CDTHeat AdvisoryICTBarton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 3 more12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.